# SDR DLL10000266

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Component: 12000125
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

BURNING IN LOWER GALLEY, FOOD LEFT IN OVEN.  HALON BOTTLES USED ALONG WITH PBE-S BY FLT ATTN.  ALL WAS CONTAINED IN OVEN.  REMOVED REMAINS FROM OVEN.  OVEN IS SERVICEABLE AND WORKS  NORMAL.
